<  Back to the Polytechnique Montréal portal

Bounded vertex colorings of graphs

Pierre Hansen, Alain Hertz and Julio Kuplinsky

Article (1993)

An external link is available for this item
Research Center: GERAD - Research Group in Decision Analysis
PolyPublie URL: https://publications.polymtl.ca/55365/
Journal Title: Discrete Mathematics (vol. 111, no. 1-3)
Publisher: Elsevier BV
DOI: 10.1016/0012-365x(93)90165-p
Official URL: https://doi.org/10.1016/0012-365x%2893%2990165-p
Date Deposited: 02 Oct 2023 16:39
Last Modified: 05 Apr 2024 12:02
Cite in APA 7: Hansen, P., Hertz, A., & Kuplinsky, J. (1993). Bounded vertex colorings of graphs. Discrete Mathematics, 111(1-3), 305-312. https://doi.org/10.1016/0012-365x%2893%2990165-p

Statistics

Dimensions

Repository Staff Only

View Item View Item